# SDR SIMA200432201

- Difficulty date: November 14, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013R
- Part serial: B2264
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT ON LT SIDE (FIRST 6 ROWS) DID NOT ILLUMINATE DURING TEST.  REPLACED BATTERY POWER SUPPLY 2 IAW AMM.  OPERATIONAL CHECK GOOD. (SW21200502112) (K)
